# SDR SWAA2021102131303

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,222 hours, 14,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 210679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS RH FWD OVERWING EXTERIOR AND MID CABIN AISLE INOP / R&R BATTERY PACK M1676 PER AMM 33-51-06PN OFF/ON D717-01-100SWA SN OFF 210679 SN ON BN132052/84853
